# SDR ASAA2023030342309

- Difficulty date: March 3, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 36,308 hours, 11,584 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Regulator
- Part number: 1074926
- Part serial: 15230
- Condition: Failed
- Location: #2 Engine
- Part time: 36,389 hours, 11,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO REPORT OF #2(RH) BLEED PRESSURE ISSUE AND RIGHT BLEED AIR C/W FOUND OPEN. GROUNDED - YES. REMOVED AND REPLACED #2 BLEED AIR REGULATOR REF AMM 36-11-03/401.
